Fourth-order alternators of a three-web associated with an analytic loop
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1991), pp. 36-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_6_a6,
author = {P. O. Mikheev},
title = {Fourth-order alternators of a~three-web associated with an analytic loop},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {36--38},
year = {1991},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_6_a6/}
}
P. O. Mikheev. Fourth-order alternators of a three-web associated with an analytic loop. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1991), pp. 36-38. http://geodesic.mathdoc.fr/item/IVM_1991_6_a6/